Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 231, NWS Wichita, KS

July 6, 20165 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 6, 2016, 2:04 AM CDT for 5 counties in Kansas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 2:04 AM CDT (07:04 UTC)
Expired
Jul 6, 2016, 3:00 AM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Butler County, KS, Chase County, KS, Harvey County, KS, Marion County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:22 AM CDTTSTM WND GST 57Maize, KSREPORT VIA TWITTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 9:11 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5225 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS53 KICT 060704
SVRICT
KSC015-017-079-115-173-060800-
/O.NEW.KICT.SV.W.0231.160706T0704Z-160706T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
204 AM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  CHASE COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 300 AM CDT

* AT 204 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHWEST OF TAMPA TO NEAR WALTON TO NEAR
  COLWICH...MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...NEWTON...EL DORADO...ANDOVER...AUGUSTA...PARK CITY...
  VALLEY CENTER...BEL AIRE...MAIZE...HILLSBORO...HALSTEAD...MARION...
  NORTH NEWTON...SEDGWICK...TOWANDA...COLWICH...PEABODY...
  COTTONWOOD FALLS...BENTON AND MOUNT HOPE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 135 BETWEEN MILE MARKERS 8 AND 37.
 INTERSTATE 35 BETWEEN MILE MARKERS 54 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3852 9693 3852 9654 3807 9653 3766 9675
      3773 9770 3790 9770 3812 9738 3861 9737
      3861 9693
TIME...MOT...LOC 0704Z 278DEG 45KT 3858 9725 3808 9728 3775 9751 

HAIL...0.88IN
WIND...70MPH
 
$$

DARMOFAL
2 follow-up statements
557 
WWUS53 KICT 060732
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
232 AM CDT WED JUL 6 2016

KSC015-017-079-115-173-060800-
/O.CON.KICT.SV.W.0231.000000T0000Z-160706T0800Z/
BUTLER KS-CHASE KS-SEDGWICK KS-HARVEY KS-MARION KS-
232 AM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN BUTLER...CHASE...NORTHEASTERN SEDGWICK...EASTERN HARVEY
AND MARION COUNTIES...

AT 231 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARION TO NEAR WHITEWATER TO EASTBOROUGH...MOVING
EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...NEWTON...EL DORADO...ANDOVER...AUGUSTA...PARK CITY...
VALLEY CENTER...BEL AIRE...MAIZE...HILLSBORO...MARION...
NORTH NEWTON...SEDGWICK...TOWANDA...COLWICH...PEABODY...
COTTONWOOD FALLS...BENTON...WHITEWATER AND LEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3852 9693 3852 9654 3807 9653 3766 9675
      3772 9758 3790 9747 3812 9738 3861 9737
      3861 9693
TIME...MOT...LOC 0731Z 291DEG 49KT 3830 9702 3798 9708 3770 9727 

HAIL...0.88IN
WIND...70MPH
 
$$

CARUSO
478 
WWUS53 KICT 060756
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
256 AM CDT WED JUL 6 2016

KSC015-017-079-115-173-060806-
/O.EXP.KICT.SV.W.0231.000000T0000Z-160706T0800Z/
BUTLER KS-CHASE KS-SEDGWICK KS-HARVEY KS-MARION KS-
256 AM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUTLER...CHASE...
NORTHEASTERN SEDGWICK...EASTERN HARVEY AND MARION COUNTIES WILL
EXPIRE AT 300 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL AND CENTRAL KANSAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTH CENTRAL...CENTRAL AND
EAST CENTRAL KANSAS.

LAT...LON 3852 9693 3852 9654 3807 9653 3766 9675
      3772 9758 3790 9747 3812 9738 3861 9737
      3861 9693
TIME...MOT...LOC 0754Z 278DEG 45KT 3830 9702 3798 9708 3770 9727 

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:35 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 5, 11:35 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1135 PM CDT TUE JUL 5 2016

.UPDATE...
Issued at 854 PM CDT Tue Jul 5 2016

Some challenges this evening on convective trends just northwest of
the forecast area and potential for some of this activity to make
inroads across central Kansas overnight. 00z RAOB showed H7 temps
around 14C with mid-level baroclinic zone expected to increase a bit
over central Kansas overnight. Low level airmass remains very moist
and unstable with elevated CAPE values over 3000 j/kg over
central Kansas. Increasing moisture transport on strengthening low
level jet may be sufficient to sustain current developing storm
clusters as they move toward central Kansas overnight despite
rather warm mid-levels. The past couple runs of the RAP and HRRR
show varying support for such development into western portions of
the Wichita forecast area by midnight. As such will tweak POPs a
bit to add mention into south central Kansas and increase a bit
further north into central Kansas.

KED

&&

.SHORT TERM...(This evening through Friday night)
Issued at 330 PM CDT Tue Jul 5 2016

Still expecting some convective development late this
afternoon/early evening over sw Nebraska/far nw KS. This activity
is expected to track east/southeast overnight along the mid level
temp gradient with the southern extent of convection still the
main challenge tonight. Will stay with the thinking that
locations generally along and north of I-70 will have the highest
storm chances tonight along with the northeast fringes of our
forecast area. Some of this activity may linger over se KS into
Wed morning. 850-700mb temps will continue to warm for Wed which
will increase capping and also allow above normal temps to
continue. Ran with another heat advisory for Wed for the same
general areas that were affected today. Even though confidence is
high that dewpoints will mix out more than today, warmer temps
should make up for this, still resulting in heat indices at or
greater than 105.

Models continue to agree on a shortwave tracking across the
northern Plains Wed night into Thu. This will push a cold front
down into the central Plains and will extend generally along the
KS Turnpike by 00z Fri. Will leave storm chances out for now with
the thinking capping will hold with the better convective chances
remaining northeast of the forecast area. Will linger some small
storm chances Thu night into Fri over mainly southern KS as mid
level temps slightly cool. Still looks like the best storm chances
through the next several days will be Fri night when the mid
level baroclinc zone bisects the forecast area with good flow
along the boundary which should result in elevated convection Fri
night into Sat morning.

.LONG TERM...(Saturday through Tuesday)
Issued at 330 PM CDT Tue Jul 5 2016

ECMWF and GFS continue to agree on a trough digging over the NW
CONUS resulting in ridging over the Rockies into the Plains. This
feature will move into the northern high Plains Mon. Will hold
onto some storm chances Sat through Mon before 700mb temps climb
into the teens. Storm chances through this period will be
predicated on weak impulses moving out of the southwest CONUS
which at this point are hard to pin down. So confidence is very
low at this point.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1135 PM CDT Tue Jul 5 2016

Strong to severe convection looks to impact parts of central
and perhaps south central Kansas in the first few hours of the
forecast valid period as a developing MCS tracks southeast over
the area. Expect a period of IFR VSBYS and strong/gusty outflow
winds. Otherwise expect a prevailing south wind again during
Wednesday and VFR conditions.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    76  99  77 100 /  30  10  10  10
Hutchinson      74  98  75 100 /  40  10  10  10
Newton          75  98  76  99 /  30  10  10  10
ElDorado        75  98  77  98 /  30  10  10  10
Winfield-KWLD   77  99  78 100 /  20  10  10  10
Russell         71  98  71  99 /  70  10  10  10
Great Bend      71  98  73 100 /  60  10  10  10
Salina          75  98  76 100 /  40  10  10  10
McPherson       74  98  75  99 /  50  10  10  10
Coffeyville     78  97  79  97 /  20  20  10  10
Chanute         76  95  78  96 /  20  20  10  10
Iola            76  95  77  96 /  30  20  10  10
Parsons-KPPF    77  96  78  97 /  20  20  10  10

&&

.ICT Watches/Warnings/Advisories...
Heat Advisory from noon to 8 PM CDT Wednesday for KSZ049-051>053-
067>072-082-083-091>096-098>100.

&&

UPDATE...KED
SHORT TERM...RBL
LONG TERM...RBL
AVIATION...KED
Hazardous weather outlook, Jul 5, 11:57 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1157 PM CDT TUE JUL 5 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-070115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1157 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS OVER CENTRAL KANSAS WILL TRACK SOUTHEAST INTO SOUTH
CENTRAL AND PORTIONS OF EASTERN KANSAS LATE TONIGHT. A FEW SEVERE
STORMS WILL BE POSSIBLE OVER CENTRAL AND SOUTH CENTRAL KANSAS
CAPABLE OF 60 TO 70 MPH DOWN-BURST WINDS AND QUARTER SIZED HAIL.
LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY STORMS OVERNIGHT.

A FEW FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF MAINLY SOUTH
CENTRAL KANSAS...DUE TO THE WIDESPREAD HEAVY RAINFALL OVER THE JULY
4TH WEEKEND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RIVER FLOODING WILL CONTINUE ALONG THE ARKANSAS RIVER AND COW CREEK
INTO THE WEEKEND WITH THE LITTLE ARKANSAS AND WALNUT RIVERS FALLING
BELOW FLOOD STAGE BY WEDNESDAY EVENING. SEE LATEST RIVER FOOD
WARNINGS FOR ADDITIONAL DETAILS.

TEMPERATURES IN THE UPPER 90S AND HIGH HUMIDITY WILL RESULT IN
AFTERNOON HEAT INDICES CLIMBING INTO THE 105 DEGREE RANGE ONCE
AGAIN ON WEDNESDAY AND THURSDAY. SEE LATEST HEAT ADVISORY FOR
ADDITIONAL DETAILS. ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY
WILL KEEP AFTERNOON HEAT INDICES NEAR THE CENTURY MARK THROUGH THE
WEEKEND FOR MUCH OF THE AREA.

STORM CHANCES WILL REMAIN IN THE FORECAST FOR THURSDAY NIGHT
THROUGH SUNDAY ALTHOUGH THE CHANCES OF ORGANIZED SEVERE STORMS
REMAINS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jul 6, 1:07 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
107 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND GST     9 NW CLAFLIN            38.62N 98.65W
07/06/2016  E60 MPH          BARTON             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS ZERO VISIBILITY AND WINDS IN
            EXCESS OF 60 MPH.

&&

VJP
Local storm report, Jul 6, 1:12 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
112 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND GST     5 E WESTFALL            38.93N 97.91W
07/06/2016  E50 MPH          SALINE             KS   TRAINED SPOTTER

&&

VJP
Local storm report, Jul 6, 1:21 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
121 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     TSTM WND GST     CHASE                   38.36N 98.35W
07/06/2016  M51 MPH          RICE               KS   BROADCAST MEDIA

            KAKE MEDIA REPORTS A WIND GUST OF 51 MPH AT CHASE HIGH
            SCHOOL.

&&

VJP
Local storm report, Jul 6, 1:46 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND GST     MCPHERSON AIRPORT       38.35N 97.69W
07/06/2016  M61 MPH          MCPHERSON          KS   AWOS

&&

VJP
Local storm report, Jul 6, 1:54 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
154 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND GST     LINDSBORG               38.57N 97.67W
07/06/2016  M73.00 MPH       MCPHERSON          KS   BROADCAST MEDIA

            KAKE REPORTS A MEASURED 73 MPH WIND GUST AT SMOKY VALLEY
            MIDDLE SCHOOL.

0150 AM     TSTM WND GST     SOUTH HUTCHINSON        38.03N 97.94W
07/06/2016  E60.00 MPH       RENO               KS   EMERGENCY MNGR

            EMERGENCY MANAGER ESTIMATES 50 TO 60 MPH WINDS.

&&

VJP
Local storm report, Jul 6, 2:02 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
202 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     LINDSBORG               38.57N 97.67W
07/06/2016                   MCPHERSON          KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS TREE LIMBS OF 4 INCHES IN
            DIAMETER ARE DOWN AT SECOND AND STATE STREET. TIME IS
            BASED ON OTHER REPORT.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:00 AM CDTSevere Thunderstorm WarningICTBarton45 min
Jul 6, 12:04 AM CDTSpecial Weather StatementICTRussell26 min
Jul 6, 12:24 AM CDTSevere Thunderstorm WarningICTRussell51 min
Jul 6, 12:31 AM CDTSevere Thunderstorm WarningICTLincoln44 min
Jul 6, 12:38 AM CDTSevere Thunderstorm WarningICTBarton52 min
Jul 6, 1:00 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Reno, Rice, Saline45 min
Jul 6, 1:23 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno, Saline52 min
Jul 6, 2:12 AM CDTSpecial Weather StatementICTBarton33 min
Jul 6, 2:29 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner31 min
Jul 6, 2:34 AM CDTAreal Flood WarningICTBarton6 hr
Jul 6, 2:50 AM CDTSpecial Weather StatementICTReno25 min
Jul 6, 2:58 AM CDTSpecial Weather StatementICTButler32 min
Jul 6, 3:26 AM CDTSpecial Weather StatementICTButler, Greenwood64 min
Jul 6, 3:48 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk, Greenwood, Montgomery, Wilson57 min
Jul 6, 4:26 AM CDTSpecial Weather StatementICTKingman, Sedgwick64 min
Jul 6, 4:31 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson44 min
Jul 6, 4:47 AM CDTSpecial Weather StatementICTCowley, Sumner58 min
Jul 6, 5:18 AM CDTSpecial Weather StatementICTChautauqua, Elk42 min
Jul 6, 5:22 AM CDTSpecial Weather StatementICTLabette38 min
Jul 6, 6:14 AM CDTSpecial Weather StatementICTChautauqua, Labette, Montgomery, Neosho31 min
Jul 6, 2:18 PM CDTAreal Flood WarningICTHarvey24 hr
Jul 6, 2:45 PM CDTAreal Flood WarningICTReno24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.